# SDR BLIA512C11250

- Difficulty date: November 25, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N505RP
- Make and model: Cessna 550
- Aircraft serial: 5500450
- Engine: Pwa JT15D4
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Failed
- Location: Accessory
- Part time: 3,744 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED START;  NO OIL PRESSURE OR TURBINE SPEED INDICATION. REMOVED ACCESSORY GEARBOX AND SENT TO MFG.   UPON RECEIPT, IT WAS EVIDENT THE THE SHAFT HAD SHEARED.  THIS WAS APPARENTLY CAUSED BY AN ELEMENT IN THE OIL PUMP ASSEMBLY, INSTALLED NEW AT OVERHAUL, BEING OUTSIDE OF THE BLUEPRINT SPEC FROM MFG.  UPON RECEIPT OF THE PARTS, THE ACCESSORY GEARBOX WAS TORN DOWN, INSPECTED, AND REASSEMBLED.
